Economic Environments for which there are Pareto Satisfactory Mechanisms
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Northwestern University, Center for Mathematical Studies in Economics and Management Science in its series Discussion Papers with number 124.
Date of creation: Dec 1974
Date of revision:
Contact details of provider:
Postal: Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014
Web page: http://www.kellogg.northwestern.edu/research/math/
More information through EDIRC
Other versions of this item:
- Mount, Kenneth & Reiter, Stanley, 1977. "Economic Environments for Which There Are Pareto Satisfactory Mechanisms," Econometrica, Econometric Society, vol. 45(4), pages 821-42, May.
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Healy, Paul J. & Mathevet, Laurent, 2012. "Designing stable mechanisms for economic environments," Theoretical Economics, Econometric Society, vol. 7(3), September.
- Mark Walker, 1975. "A Theorem on Correspondences and Some Applications," Discussion Papers 160, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker).
If references are entirely missing, you can add them using this form.